Discussions By Condition: Sexual conditions

Mucus after stopping BCP?

Posted In: Sexual conditions 2 Replies
  • Posted By: RachelBullets
  • September 19, 2009
  • 06:01 AM

I just recently stopped birth control, which I was taking to control massive bleeding. It stopped working, so I stopped taking it about a week and a half ago, maybe 2 weeks tops. I haven't bled yet, which is amazing to me, but for the past 2 nights, seriously, only at night, when I peed, I wiped, it looked like snot.

Is it from discontinuing BCP atfer being on them since last August?

Reply Flag this Discussion

2 Replies:

  • It's very likely that the change in your discharge is because you stopped taking the pill. While your discharge will change depending on the time of the month, it can also change when you start/stop or take the pill at the wrong time. This has been my experience. Hopefully it all evens out to normal soon.
    suggestive 4 Replies
    • September 22, 2009
    • 03:54 AM
    • 0
    Flag this Response
  • It's very likely that the change in your discharge is because you stopped taking the pill. While your discharge will change depending on the time of the month, it can also change when you start/stop or take the pill at the wrong time. This has been my experience. Hopefully it all evens out to normal soon. Thanks a lot, I freaked for a couple of days.
    RachelBullets 120 Replies
    • September 22, 2009
    • 10:19 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.